ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

December 2015 , Volume 7 , Issue 4

Select all articles

Export/Reference:

Symmetry reduction, integrability and reconstruction in $k$-symplectic field theory
L. Búa, T. Mestdag and M. Salgado
2015, 7(4): 395-429 doi: 10.3934/jgm.2015.7.395 +[Abstract](1045) +[PDF](586.5KB)
Geometric arbitrage theory and market dynamics
Simone Farinelli
2015, 7(4): 431-471 doi: 10.3934/jgm.2015.7.431 +[Abstract](1056) +[PDF](672.4KB)
A unifying mechanical equation with applications to non-holonomic constraints and dissipative phenomena
E. Minguzzi
2015, 7(4): 473-482 doi: 10.3934/jgm.2015.7.473 +[Abstract](843) +[PDF](307.9KB)
Canonoid and Poissonoid transformations, symmetries and biHamiltonian structures
Giovanni Rastelli and Manuele Santoprete
2015, 7(4): 483-515 doi: 10.3934/jgm.2015.7.483 +[Abstract](879) +[PDF](478.1KB)
Invariant metrics on Lie groups
Gerard Thompson
2015, 7(4): 517-526 doi: 10.3934/jgm.2015.7.517 +[Abstract](1008) +[PDF](369.5KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]